# SDR UPS96421222

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Pan
- Condition: Damaged
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  BS 2360 PRESS PAN ASSY APU DUCT MOUNT FLANGE AND UPPER SIDE, MAJOR DAMAGE.  REPLACED PRESS PAN AT BS 2360 IAW SRM 51-30-02.
